# SDR ASAA2014031407199

- Difficulty date: March 14, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 29,690 hours, 8,735 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Sliding Window
- Part time: 22,458 hours, 6,958 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERHEAT LIGHT ILLUMINATED ON "RIGHT SIDE".  QRH PROCEDURES FOLLOWED AFTER 5 MINUTES: LIGHT REMAINED ON.  COMPLETED FLIGHT WITH SWITCH OFF.  FLIGHT LIMITATIONS FOLLOWED.  ACFT GROUNDED.  T/S REF WDM 30-41-11. VERIFIED WINDOW HEAT COMPUTER GOOD, VERIFIED COIL CORD ASSY FOR RT SIDE WINDOW GOOD.  FOUND WINDOW SENSOR OPEN.  SWAPPED TO SPARE SENSOR, ALSO BAD.  NEEDS NEW WINDOW.  REPLACED THE RT NR 2 SLIDER WINDOW ASSY STEP 3A-F(9) MM 56-12-11-400.  ACCOMPLISHED WINDOW HEAT SYS TEST IAW AMM TASK 30-41-00-710-801. STARTED ELEC RESISTANCE OF WINDOW HEAT FILM IAW AMM 30-41-21-000-801.   WDM 30-41-11 (H14 WINDOW) TERMINAL TAP AT TB5014-1 NEEDS TO BE MOVED FROM NR 2 TO 3.  RETAPPED WINDOW TO T3 REF MM 34-41-21 + WINDOW HEAT SYS TEST GD IAW MM 30-41-00.  ACCOMPLISHED STEP F(10) &(11) LEAK CK OK.
